Alert archive / Florida / Small Craft Advisories in 2021
Small Craft Advisory 44, NWS Jacksonville, FL
NWS Jacksonville, FL issued this small craft advisory at Nov 18, 2021, 3:04 PM EST. It took effect at Nov 19, 2021, 7:00 AM EST. It was in force for 57 hr.
The area
The counties it named.
The facts
- Issued
- Nov 18, 2021, 3:04 PM EST (20:04 UTC)
- In effect from
- Nov 19, 2021, 7:00 AM EST
- Expired
- Nov 21, 2021, 3:42 PM EST
- In force
- 57 hr
- Issued by
- NWS Jacksonville, FL
The text
As transmitted.
357 WHUS72 KJAX 182004 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 304 PM EST Thu Nov 18 2021 AMZ450-452-454-470-472-474-190900- /O.NEW.KJAX.SC.Y.0044.211119T1200Z-211121T0100Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 304 PM EST Thu Nov 18 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM FRIDAY TO 8 PM EST SATURDAY... * WHAT...Northeast winds 20 to 30 kt with gusts up to 35 kt and seas 6 to 9 ft expected. * WHERE...All Southeast Georgia and Northeast Florida coastal waters from Altamaha Sound GA to Flagler Beach FL out to 60 NM. * WHEN...From 7 AM Friday to 8 PM EST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
7 follow-up statements
442 WHUS72 KJAX 190749 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 249 AM EST Fri Nov 19 2021 AMZ450-452-454-470-472-474-192100- /O.CON.KJAX.SC.Y.0044.211119T1200Z-211121T0100Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 249 AM EST Fri Nov 19 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 8 PM EST SATURDAY... * WHAT...Northeast winds 15 to 25 kt with gusts up to 35 kt and seas 6 to 9 ft expected. * WHERE...All Southeast Georgia and Northeast Florida coastal waters from Altamaha Sound GA to Flagler Beach FL out to 60 NM. * WHEN...From 7 AM this morning to 8 PM EST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
696 WHUS72 KJAX 191942 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 242 PM EST Fri Nov 19 2021 AMZ472-474-200900- /O.EXT.KJAX.SC.Y.0044.000000T0000Z-211121T1500Z/ Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 242 PM EST Fri Nov 19 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST SUNDAY... * WHAT...Northeast winds 15 to 25 kt with gusts up to 35 kt and seas 7 to 10 ft. * WHERE...Northeast Florida coastal waters from Fernandina Beach FL to Flagler Beach FL from 20 to 60 NM. * WHEN...Until 10 AM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ452-454-470-200900- /O.EXT.KJAX.SC.Y.0044.000000T0000Z-211121T0800Z/ Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- 242 PM EST Fri Nov 19 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM EST SUNDAY... * WHAT...Northeast winds 15 to 25 kt with gusts up to 35 kt and seas 6 to 9 ft. * WHERE...Northeast Florida coastal waters from Fernandina Beach FL to Flagler Beach FL out to 20 NM. * WHEN...Until 3 AM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ450-200900- /O.EXT.KJAX.SC.Y.0044.000000T0000Z-211121T0300Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- 242 PM EST Fri Nov 19 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST SATURDAY... * WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 8 ft. * WHERE...Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM. * WHEN...Until 10 PM EST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
660 WHUS72 KJAX 200807 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 307 AM EST Sat Nov 20 2021 AMZ472-474-202100- /O.CON.KJAX.SC.Y.0044.000000T0000Z-211121T1500Z/ Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 307 AM EST Sat Nov 20 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY... * WHAT...Northeast winds 15 to 25 kt with gusts up to 35 kt and seas 7 to 10 ft. * WHERE...Northeast Florida coastal waters from Fernandina Beach FL to Flagler Beach FL from 20 to 60 NM. * WHEN...Until 10 AM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ452-454-470-202100- /O.CON.KJAX.SC.Y.0044.000000T0000Z-211121T0800Z/ Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- 307 AM EST Sat Nov 20 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST SUNDAY... * WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt and seas 6 to 9 ft. * WHERE...Northeast Florida coastal waters from Fernandina Beach FL to Flagler Beach FL out to 20 NM. * WHEN...Until 3 AM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ450-202100- /O.CON.KJAX.SC.Y.0044.000000T0000Z-211121T0300Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- 307 AM EST Sat Nov 20 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WHAT...Northeast winds 15 to 20 kt with gusts up to 30 kt and seas 5 to 7 ft. * WHERE...Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM. * WHEN...Until 10 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
264 WHUS72 KJAX 202055 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 355 PM EST Sat Nov 20 2021 AMZ472-474-210900- /O.EXT.KJAX.SC.Y.0044.000000T0000Z-211121T2200Z/ Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 355 PM EST Sat Nov 20 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EST SUNDAY... * WHAT...Northeast winds 10 to 20 kt with gusts up to 30 kt and seas 6 to 9 ft. * WHERE...Northeast Florida coastal waters from Fernandina Beach FL to Flagler Beach FL from 20 to 60 NM. * WHEN...Until 5 PM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ454-470-210900- /O.EXT.KJAX.SC.Y.0044.000000T0000Z-211121T1500Z/ Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- 355 PM EST Sat Nov 20 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST SUNDAY... * WHAT...Northeast winds 10 to 20 kt with gusts up to 30 kt and seas 6 to 8 ft. * WHERE...Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM and Coastal waters from St. Augustine to Flagler Beach FL out 20 NM. * WHEN...Until 10 AM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ450-452-210900- /O.EXT.KJAX.SC.Y.0044.000000T0000Z-211121T0900Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- 355 PM EST Sat Nov 20 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST SUNDAY... * WHAT...Seas 5 to 7 ft. * WHERE...Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM and Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM. * WHEN...Until 4 AM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
614 WHUS72 KJAX 210819 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 319 AM EST Sun Nov 21 2021 AMZ450-452-210930- /O.CAN.KJAX.SC.Y.0044.000000T0000Z-211121T0900Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- 319 AM EST Sun Nov 21 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds and combined seas have fallen below Advisory thresholds. Small Craft Exercise Caution conditions are expected today. $$ AMZ472-474-211500- /O.CON.KJAX.SC.Y.0044.000000T0000Z-211121T2200Z/ Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 319 AM EST Sun Nov 21 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... * WHAT...Seas 6 to 8 ft. * WHERE...Northeast Florida coastal waters from Fernandina Beach FL to Flagler Beach FL from 20 to 60 NM. * WHEN...Until 5 PM EST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ454-470-211500- /O.CON.KJAX.SC.Y.0044.000000T0000Z-211121T1500Z/ Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- 319 AM EST Sun Nov 21 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WHAT....Seas 6 to 8 ft. * WHERE...Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM and Coastal waters from St. Augustine to Flagler Beach FL out 20 NM. * WHEN...Until 10 AM EST this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
385 WHUS72 KJAX 211509 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 1009 AM EST Sun Nov 21 2021 AMZ454-470-211615- /O.EXP.KJAX.SC.Y.0044.000000T0000Z-211121T1500Z/ Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- 1009 AM EST Sun Nov 21 2021 ...SMALL CRAFT ADVISORY HAS EXPIRED... Winds and combined seas have fallen below Advisory thresholds. $$ AMZ472-474-212200- /O.CON.KJAX.SC.Y.0044.000000T0000Z-211121T2200Z/ Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 1009 AM EST Sun Nov 21 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... * WHAT...Seas 6 to 7 feet. * WHERE...Northeast Florida coastal waters from Fernandina Beach FL to Flagler Beach FL from 20 to 60 NM. * WHEN...Until 5 PM EST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
749 WHUS72 KJAX 212042 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 342 PM EST Sun Nov 21 2021 AMZ472-474-212145- /O.CAN.KJAX.SC.Y.0044.000000T0000Z-211121T2200Z/ Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 342 PM EST Sun Nov 21 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this small craft advisory went out at Nov 18, 1:16 PM EST, 1 hour 48 minutes earlier.
Area forecast discussion, Nov 18, 1:16 PM EST, 1 hour 48 minutes before
Area Forecast Discussion National Weather Service Jacksonville FL 116 PM EST Thu Nov 18 2021 .AVIATION... [Through 18Z Friday] Periods of MVFR ceilings and isolated light showers will be possible at the GNV, VQQ and SGJ terminals through around 00Z. Otherwise, VFR conditions will prevail at the regional terminals through at least 03Z. Fog and low stratus cloud cover will begin to overspread the regional terminals after 03Z, with IFR to LIFR conditions likely beginning towards 04Z at SSI and then towards 05Z at the Duval County terminals. Potentially dense fog and low stratus cloud cover should then reach the GNV and SGJ towards 08Z. A southward moving cold front will switch winds to north- northwesterly, with surface speeds increasing to 5-10 knots, at the SSI terminal by 10Z. These winds will scour out the lower stratus at SSI before sunrise, with MVFR ceilings possibly lingering until around 12Z. Northwesterly winds will reach the Duval County terminals by 11Z and the GNV and SGJ terminals by 13Z. Ceilings will lift to MVFR at the Duval County terminals by 12Z and by 14Z at GNV and SGJ. Surface winds will then shift to northerly, with sustained surface speeds increasing to 10-15 knots at the coastal terminals and around 10 knots and gusty at the inland terminals by 13Z Friday. && .PREV DISCUSSION [1125 AM EST]... .NEAR TERM [Through Tonight]... Patchy/areas of dense fog will slowly lift and dissipate after sunrise. Steering flow shifts to south-southwesterly as high pressure in the western Atlantic moves further away and an approaching cold front moves across the southeastern CONUS. This flow will continue to increase low level moisture to the area and, with some diurnal heating, will bring isolated to widely scattered showers to mainly northeast Florida and along the coast. Best chances will be south of Jacksonville. This will be the last day of the warming trend with highs above normal near 80 inland and mid/upper 70s along the coast. The weak front will move through southeast Georgia late tonight and through northeast Florida early Friday morning. Showers continue overnight with the frontal passage but will likely be limited to northeast Florida where the best moisture is. Overnight lows will range from the low/mid 50s in inland southeast Georgia to the low 60s across northeast Florida. .SHORT TERM [Friday Through Saturday]... Friday and Friday Night...Strong high pressure builds north of the region behind the frontal passage with a drier and cooler airmass building in over inland areas, while breezy Northeast winds at 15-25 mph with gusts up to 35 mph set up along the Atlantic Coast. The onshore flow will produce a few coastal showers for St Johns/Flagler counties, otherwise mostly dry conditions under partly to mostly cloudy skies along the Atlc Coastal Counties, with Mostly Clear to partly cloudy skies inland. Temps return closer to seasonable values with Highs in the upper 60s for SE GA and lower/middle 70s for NE FL, while lows Friday Night will fall into the 40s for SE GA/Suwannee Valley and 50s for the rest of NE FL. Saturday/Sunday...Large high pressure center remains just north of the region over the Carolinas and will continue breezy onshore/Northeast flow with sustained winds of 15 to 25 mph along the Atlc Coast with coastal showers possible at times for all of the NE FL coastal counties and as far inland as the St Johns River Basin, while lesser winds of 10-15 mph expected further inland with mostly dry conditions. Temps will remain near seasonable levels for mid November with highs in the 60s across SE GA and lower/middle 70s for NE FL. Lows will fall into the 40s for inland SE GA/Suwannee Valley, while the onshore flow will keep the Atlc Coast/St Johns River Basin only dropping into the 50s. The onshore flow will push tidal levels up to 1 to 1.5 feet above predicted values, with some coastal locations/St Johns River Basin reaching Action/Elevated stages (up to 1.5 ft MHHW) with fairly high confidence, with only low confidence in minor coastal flooding with peak high tides Saturday Morning in the 1.5 to 2.0 feet MHHW range for Atlantic Coastal locations, and a Coastal Flood Advisory may need to be posted. The onshore flow will build breakers through the day on Friday, reaching a peak of 5-8 ft along the NE FL coast by Saturday afternoon and a High Surf Advisory may be required, some subsiding of the surf/breakers into the 3-6 ft range is expected by Sunday afternoon. .LONG TERM [Sunday Through Wednesday]... Long range models (GFS/ECMWF) still in good agreement for bringing a strong cold front through the region with limited shower activity during the day on Monday, with Max Temps generally in the lower to middle 70s, but ultimately will depend on the timing of the frontal passage. Brisk northwest flow Monday Night will allow for temps to plummet about 30 to 40 degrees from daytime highs, and the latest ECMWF is trying to forecast an advective freeze event with lows close to 30 degrees by early Tuesday morning, which with Northwest winds around 10 mph seems a bit extreme at this time, and have trended cooler for overnight lows in the mid/upper 30s for inland areas and lower/middle 40s for the Atlantic coast and St Johns River Basin, but no frost or freeze event expected Tuesday morning at this time. Now the strong cold air advection will fade Tuesday afternoon under sunny skies but not before holding Max Temps well below normal in the mid/upper 50s for most locations. The cold high pressure center will build into the SE US with a ridge axis across NE FL/SE GA Tuesday Night and expect the first light freeze of the season by early Wednesday morning across inland SE GA with frost likely for coastal SE GA and inland North FL along the I-10 and I-75 corridors west of Jacksonville. Temps rebound slightly under sunny skies during the day on Wednesday into the lower to middle 60s but still below normal as High Pressure settles directly overhead. Average Date of the First Frost of the Season (Min Temp <= 36F) Jacksonville, FL (JAX) 11-22 Gainesville, FL (GNV) 11-18 Craig Field, FL (CRG) 12-08 St. Simons Is, GA (SSI) 12-06 Alma, Georgia (AMG) 11-10 (Alma already reached a Min Temp of 36F on 11-08 and 11-14 this month) Average Date of the First Freeze of the Season (Min Temp <= 32F) Jacksonville, FL (JAX) 12-06 Gainesville, FL (GNV) 12-01 Craig Field, FL (CRG) 12-25 St. Simons Is, GA (SSI) 12-20 Alma, Georgia (AMG) 11-23 .MARINE... Onshore winds will remain at or below 10 knots through this evening, with seas remaining in the 3-5 foot range both near and offshore, mainly due to a building southeasterly ocean swell. Scattered showers develop this afternoon and evening ahead of an approaching cold front. This front will cross our local waters during the predawn and early morning hours on Friday, accompanied by a surge of northwesterly winds that will quickly shift to northeasterly by late Friday afternoon as strong high pressure builds over the Ohio and Tennessee Valleys and wedges down the southeastern seaboard. Small Craft Advisory conditions will be required both near shore and offshore from late Friday morning through the weekend as the strong high pressure center migrates towards coastal New England by Saturday night. Seas will peak in the 6 to 8 foot range near shore and in the 7-10 foot range from late Friday night through Saturday evening. A stronger cold front will then enter the southeastern states on Sunday night and will blast through our local waters by Monday evening, with strong northwesterly winds expected in the wake of this front beginning on Monday afternoon. Seas may fall back to Caution levels of 4-6 feet near shore by early Sunday evening, followed by seas briefly falling back to Caution levels offshore towards sunrise on Monday. Rip Currents / High Surf: A building southeasterly ocean swell will result in a moderate rip current risk at all area beaches today. Strengthening northerly winds and building seas will create a high rip current risk at all area beaches on Friday, and winds shifting to northeasterly on Friday night will bring higher surf to the northeast FL beaches, with peak breakers expected to be in the 5-7 foot range from Friday night through Saturday night. A High Surf Advisory will likely be required, and this pounding surf will likely result in at least minor beach erosion around times of high tide during the weekend. .FIRE WEATHER... Light east to southeasterly surface and transport winds will result in low daytime smoke dispersion values nearly area-wide through this afternoon. Northerly transport winds will rapidly strengthen towards sunrise through the morning hours on Friday, with breezy surface winds developing by the early to mid-morning hours and then shifting to northeasterly by the early to mid- afternoon hours, resulting in good dispersion values at most locations throughout the afternoon. Windy conditions are forecast at coastal locations from the mid-afternoon hours on Friday through Saturday, and occasional showers will also be possible along the northeast FL coast. Breezy northeasterly surface and transport winds will continue inland through Saturday. && .PRELIMINARY POINT TEMPS/POPS... AMG 53 67 42 64 48 / 10 0 0 0 0 SSI 61 67 53 63 57 / 20 0 10 10 10 JAX 61 70 55 69 57 / 20 10 10 10 10 SGJ 63 70 63 69 62 / 30 20 20 20 10 GNV 61 73 57 72 58 / 20 10 10 10 10 OCF 63 74 60 73 60 / 40 10 10 20 10 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...None. GA...None. AM...None. &&
Nearby
Small Craft Advisories in Florida, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.